# SDR CA980302006

- Difficulty date: February 13, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 14,820 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 641931
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN OIL LEAK ON THE NR 1 ENGINE. ENGINE WASHED DOWN AND OIL LEAK WAS SEEN IN THE AREA OF NR 2 CYLINDER. FURTHER INSPECTION FOUND A THRU BOLT WAS FRACTURED. THE THRU BOLT WAS REPLACED AND THEAIRCRAFT RETURNED TO SERVICE.
